Mathematical Notes

, Volume 72, Issue 1–2, pp 271–274

Estimates of Solutions to Equations with Aftereffect in Sobolev Spaces and the Basis of Divided Differences

  • V. V. Vlasov
  • S. A. Ivanov
Article
exponential solutions differential-difference equations Riesz basis divided differences Sobolev spaces 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • V. V. Vlasov
    • 1
  • S. A. Ivanov
    • 2
  1. 1.M. V. Lomonosov Moscow State UniversityRussia
  2. 2.St. Petersburg State UniversityRussia

Personalised recommendations